# SDR LR7A2025041703754

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 70,888 hours, 36,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 33051703
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5302, FOUND MANUAL RAMP CONTROL COVER CRACKED AT FS797.0E, LBL66, WL198. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-19.    NR# 1001254043
